MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CIRCLAMP W/1.1CM BELL (ST)

Centurion Medical Products, LP CENTURION; CIRCLAMP W/1.1CM BELL (ST)
Catalog Number 310CR
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/17/2024
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
CIRCLAMP W/1.1CM BELL (ST)
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50938589
Report Number1824619-2026-00143
Device Sequence Number10756164
Product Code HFX
UDI-Device Identifier00653160197471
UDI-Public00653160197471
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number310CR
Device Lot Number2024090401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown